# SDR 2021F00387

- Difficulty date: November 5, 2021
- Submitted: December 6, 2021
- Operation: General aviation
- Aircraft: N782SP
- Make and model: Doug 600N
- Aircraft serial: 46013
- Aircraft time: 97,266 hours, 24,524 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Intercostal
- Part number: 570472413
- Part serial: NA
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO COMPARTMENT FORWARD BULKHEAD R/H UPPER ATTACH PANEL PROFILE (INTERCOSTAL)CRACKED AT STA. 980. REF NRC B000207.
